MathSciNet Relay Station
MathSciNet bibliographic data
MR2158934 92D30 (34C60)
Gomes, M. Gabriela M.; White, Lisa J.; Medley, Graham F. The reinfection threshold. J. Theoret. Biol. 236 (2005), no. 1, 111–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement